The Michigan Mathematical Journal

Some remarks on set theory. VIII.

P. Erdős and A. Hajnal

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 2 (1960), 187-191.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998389

Digital Object Identifier
doi:10.1307/mmj/1028998389

Mathematical Reviews number (MathSciNet)
MR0115921

Zentralblatt MATH identifier
0095.03902

Subjects
Primary: 04.00

Citation

Erdős, P.; Hajnal, A. Some remarks on set theory. VIII. Michigan Math. J. 7 (1960), no. 2, 187--191. doi:10.1307/mmj/1028998389. https://projecteuclid.org/euclid.mmj/1028998389


Export citation

See also

  • Part III: Paul Erdős. Some remarks on set theory. III. Michigan Math J. 2 (1953), no. 1, 51-57.
  • Part IV: Paul Erdős. Some remarks on set theory. IV. Michigan Math J. 2 (1953), no. 2, 169-173.
  • Part IX: Paul Erdős. Some remarks on set theory. IX. Combinatorial problems in measure theory and set theory. Michigan Math J. 11 (1964), no. 2, 107-127.